# SDR C2XA02IA227

- Difficulty date: October 26, 2002
- Submitted: October 27, 2002
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 842503A
- Part serial: 210
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTED WITH MLG UP AND LOCKED, RT GEAR SYSTEM NR 2 GREEN LIGHT STAYS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE PSEU, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
